Hail, De Baca
- When
- August 7, 4:43 PM MST
- Where
- De Baca County, 15 mi NW of Yeso
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.583, -104.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Aug 7, 2:05 PM MST, 2 hours 38 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT SAT AUG 7 2004 .DISCUSSION...PRETTY GOOD DRYING TREND UNDERWAY ACROSS NW QUARTER TO THIRD OF NM. ZIP ON RADAR THERE SO FAR WITH ONLY SMALL CU EVIDENT MOSTLY OVER HIGHER TERRAIN. MODELS EXPAND ON THAT THE NEXT 2 TO 3 DAYS BEFORE BEATING IT BACK SOMEWHAT WITH LOW LEVEL MOIST SURGE FROM THE E DURING LATE TUE THROUGH THU PERIOD FOLLOWED BY A DISTURBANCE ACROSS AZ THAT EVENTUALLY LIFTS OUT ACROSS N NM OR S CO. SEEMS REASONABLE GIVEN TREND TODAY AND THE FACT THAT SO FAR THERE IS NO MONSOONAL FEED ON BACK SIDE OF UPPER HIGH DUE TO ITS STRONG WESTWARD RIDGING/EXTENSION OUT INTO THE PACIFIC...NOTHING TO CIRCULATE BACK AROUND ON THE N AND E SIDE OF HIGH. SO WHILE TREND OF PREVIOUS FORECAST GENERALLY LOOKS OK I DID SIGNIFICANTLY TRIM POPS ACROSS MUCH OF ROUGHLY NW THIRD OF NM. LATER SHIFT MAY WANT TO CONSIDER EXPANDING EVEN FURTHER THE DRY SLOTTING EFFECT PRIOR TO THE MID WEEK MOISTURE RECHARGE. SUNDAY NIGHT INTO MONDAY STILL LOOKS TO BRING A WEAKER BOUNDARY INTO THE E AND POSSIBLY CENTRAL PORTIONS OF NM...BUT SHOULD HAVE LITTLE EFFECT ON MOSTLY DRY SLOTTED NW. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON................ 057/094 056/095 060 43100 GALLUP.................... 049/089 048/090 054 43111 GRANTS.................... 051/089 051/090 053 43111 GLENWOOD.................. 060/095 059/095 065 43222 CHAMA..................... 045/082 046/080 048 43221 LOS ALAMOS................ 052/085 053/083 054 43221 RED RIVER................. 041/076 044/071 044 43322 TAOS...................... 047/086 048/084 049 43222 SANTA FE.................. 054/085 055/083 055 43211 SANTA FE AIRPORT.......... 055/089 057/087 057 43111 ESPANOLA.................. 055/091 057/089 057 43111 ALBUQUERQUE HEIGHTS....... 066/093 067/091 066 43111 ALBUQUERQUE VALLEY........ 066/094 067/094 066 43111 ALBUQUERQUE FOOTHILLS..... 062/091 064/090 063 43211 ALBUQUERQUE WEST MESA..... 064/093 065/092 065 43111 SOCORRO................... 060/096 063/095 063 43111 SANDIA PARK/CEDAR CREST... 055/086 058/084 058 43322 MORIARTY/ESTANCIA......... 056/088 058/086 058 43322 CARRIZOZO................. 060/091 062/089 061 43211 RUIDOSO................... 058/084 059/081 058 43322 RATON..................... 050/085 053/081 052 43323 LAS VEGAS................. 051/084 052/081 053 43323 ROY....................... 055/086 056/082 056 43323 CLAYTON................... 061/087 061/083 060 43322 SANTA ROSA................ 060/093 061/091 060 43323 TUCUMCARI................. 065/095 065/090 064 43323 FORT SUMNER............... 064/095 064/092 063 43323 CLOVIS.................... 065/093 065/089 064 43323 PORTALES.................. 065/093 065/090 064 43323 ROSWELL................... 068/095 069/093 067 43222 && .ABQ WATCHES/WARNINGS/ADVISORIES...NONE. && 43
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT AUG 7 2004 NMZ001>021-026-081200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WESTCENTRAL MOUNTAINS- 600 AM MDT SAT AUG 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY AND TONIGHT. HOWEVER...THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN... STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE HEAVY RAIN...HAIL AND LOCALIZED FLOODING ARE POSSIBLE FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD DURING THE AFTERNOON AND EVENINGS FROM SUNDAY THROUGH TUESDAY. EASTERN NEW MEXICO WILL BE UNDER MOIST NORTHWESTERLY FLOW ALOFT ALONG WITH A COUPLE OF COLD FRONTS SLIDING SOUTH...ONE LATE SUNDAY AND THE OTHER LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2004Every state in 2004This day in weather historyWarnings in New Mexico, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5418707.